# SDR YENA20130413072

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 41,800 hours, 15,002 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 378 FLL-LGA, CREW DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED TO JFK DUE TO GEAR WOULD NOT EXTEND.  ATTEMPTED NORMAL LANDING GEAR EXTENSION ON FINAL, CYCLED HANDLE, DID NOT HELP.  DIVERTED TO JFK AFTER SUCCESSFUL QRH GRAVITY EXTENSION.  PERFORMED TSM TASKS 32-31-00-810-853A & 32-31-00-810-808A.  REMOVED & REPLACED RELAYS (53GA) & (48GA) IAW IAW ASM 32-31-05 & 32-31-07.  PERFORMED L/G RETRACTION & EXTENSION TEST IAW AMM 32-30-00.  NO FAULTS NOTED.  LANDING GEAR GROUND CHECK NORMAL.
